American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Robbert Fokkink and Lex Oversteegen. Homogeneous weak solenoids. Trans. Amer. Math. Soc. 354 (2002) 3743-3755. MR 1911519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gaël Meigniez. Submersions, fibrations and bundles. Trans. Amer. Math. Soc. 354 (2002) 3771-3787. MR 1911521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Norihiko Minami. Hecke algebras and cohomotopical Mackey functors. Trans. Amer. Math. Soc. 351 (1999) 4481-4513. MR 1487626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ming Qing Ouyang. Geometric invariants for Seifert fibred $3$-manifolds . Trans. Amer. Math. Soc. 346 (1994) 641-659. MR 1257644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. González-Acuña, R. Litherland and W. Whitten. Co-Hopficity of Seifert-bundle groups . Trans. Amer. Math. Soc. 341 (1994) 143-155. MR 1123454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Steven C. Ferry. Alexander duality and Hurewicz fibrations . Trans. Amer. Math. Soc. 327 (1991) 201-219. MR 1028308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. B. Hughes, L. R. Taylor and E. B. Williams. Bundle theories for topological manifolds . Trans. Amer. Math. Soc. 319 (1990) 1-65. MR 1010410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ellen Maycock Parker. The Brauer group of graded continuous trace $C\sp *$-algebras . Trans. Amer. Math. Soc. 308 (1988) 115-132. MR 946434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Claude Legrand. Homologie de l'espace des sections d'un fibr\'e . Trans. Amer. Math. Soc. 297 (1986) 445-459. MR 854077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Kozlowski. Equivariant bundles and cohomology . Trans. Amer. Math. Soc. 296 (1986) 181-190. MR 837806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Henry Gottlieb. The trace of an action and the degree of a map . Trans. Amer. Math. Soc. 293 (1986) 381-410. MR 814928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roberto Bencivenga. Approximating groups of bundle automorphisms by loop spaces . Trans. Amer. Math. Soc. 285 (1984) 703-715. MR 752499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] James T. Rogers. Aposyndetic continua as bundle spaces . Trans. Amer. Math. Soc. 283 (1984) 49-55. MR 735408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] André Haefliger. Rational homotopy of the space of sections of a nilpotent bundle . Trans. Amer. Math. Soc. 273 (1982) 609-620. MR 667163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Maw Ding Jean. $C\sp{\ast} $-algebra fibre bundles . Trans. Amer. Math. Soc. 273 (1982) 795-801. MR 667175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. Burghelea and R. Lashof. Geometric transfer and the homotopy type of the automorphism groups of a manifold . Trans. Amer. Math. Soc. 269 (1982) 1-38. MR 637027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mitsuhiro Itoh. Invariant connections and Yang-Mills solutions . Trans. Amer. Math. Soc. 267 (1981) 229-236. MR 621984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andrzej Derdziński and A. Rigas. Unflat connections in $3$-sphere bundles over $S\sp{4}$ . Trans. Amer. Math. Soc. 265 (1981) 485-493. MR 610960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. L. Noakes. Flows on fibre bundles . Trans. Amer. Math. Soc. 259 (1980) 629-635. MR 567102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1